Double robust estimation in longitudinal marginal structural models

Yu, Zhuo, van der Laan, Mark . Journal of Statistical Planning and Inference 2006. 136 (3) :1061-1089

Locate this article in:

Bibtex

@article{CIS-239638,
  Author = {Yu, Zhuo and van der Laan, Mark},
  Title = {Double robust estimation in longitudinal marginal structural models},
  Journal = {Journal of Statistical Planning and Inference},
  Volume = {136},
  Number = {3},
  Year = {2006},
  Pages = {1061--1089},
  Keywords = {Longitudinal data, Estimating functions, counterfactual, Sequential randomization, inverse probability of treatment, censoring weighted estimators}
}

Similar articles